# SDR AALA202508117694

- Difficulty date: July 29, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 46,127 hours, 19,426 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1322
- Condition: Inoperative
- Location: Zone 500
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT FUEL PUMP LIGHT DOES NOT ILLUMINATE WHEN TURNED OFF. VERIFIED AFT LEFT FUEL PUMP INOPERATIVE. **SUPPLEMENTAL REPORT FOR (AALA202507317694): REMOVED AND REPLACED LEFT HAND AFT FUEL PUMP PRESS SWITCH. PER AMM 28-42-11**(CLOSED).
